# SDR CHQA200800239

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 19,605 hours, 14,559 cycles
- Engine: Allsn AE3007A
- Engine time: 19,235 hours, 14,688 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Part number: 8166248
- Part serial: 200009047
- Condition: Faulty
- Location: Bleed System
- Part time: 1,667 hours, 1,175 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A BLEED 2 OVERTEMP MESSAGE DURING CLIMB THROUGH ICING CONDITIONS WITH AN ASSOCIATED ARROW IN THE RED ON THE MFD.  THE NR 2 THERMOSTAT WAS REPLACED IAW EMB AMM 36-20-01 AND OPS CHECKED GOOD.
